ON <em class="a-plus-plus">M</em>-Projectively Flat LP-Sasakian Manifolds

  • F. Ö. Zengin

Abstract

In the present paper, we study the nature of LP-Sasakian manifolds admitting the M-projective curvature tensor. It is examined whether this manifold satisfies the condition W(X, Y ).R = 0. Moreover, it is proved that, in the M-projectively flat LP-Sasakian manifolds, the conditions R(X, Y ).R = 0 and R(X, Y ).S = 0 are satisfied. In the last part of the paper, an M-projectively flat space-time is introduced, and some properties of this space are obtained.
Published
25.11.2013
How to Cite
ZenginF. Ö. “ON <em class="a-Plus-plus">M</Em&gt;-Projectively Flat LP-Sasakian Manifolds”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 11, Nov. 2013, pp. 1560–1566, http://umj.imath.kiev.ua/index.php/umj/article/view/2535.
Section
Short communications